Jump to content

12 days off of Klonopin


[...]

Recommended Posts

Hi Everyone,

 

Well, first off I want to say thank you to Pamster, Sigma, Xenofears and Yram for all their help... I know more of you have spoken to me, but I just don't remember your names, but in my heart i will know you forever!

I was on Klonipin for 2 months, 4 weeks of that tapering.. Doesn't sound all that impressive, but I can tell you , I went thru a lot just to jump off...

 

Most of my WD have resolved... What lingers is some GI, chest and arm tightness, blood pressure slightly high and  my head gets heavy off and on during the day and when it gets heavy or tight, I feel so tired, sometimes down... But I do have my windows where I feel like myself, so I hold on to that...

 

Today was a tough day, my wife had to drive me in to work but I made it through the day and that's what matters!

 

I am better than I was ever on those damned pills... SO I have faith that I am getting better, as the anxiety, ringing in the ears, extreme sense and feeling of depression and muscle jerks are gone...

 

I am happy :)  You guys are great.... Many of you have gone through so much more than me, and I am humbled to have your support.

 

I pray the next two weeks bring better news for me and for anyone who is hurting from this drug...

 

Luis

Link to comment
Share on other sites

  • Replies 80
  • Created
  • Last Reply

Top Posters In This Topic

  • [...]

    29

  • [Li...]

    9

  • [...]

    7

  • [Ta...]

    5

Top Posters In This Topic

Congrats LP!

:thumbsup:

 

Sounds like you are doing well, and before you know it, the remaining symptoms will diminish.

Hoping you have a smooth recovery :)

 

 

Link to comment
Share on other sites

I want to say something else... I live in NYC, grew up in one of the worst areas, willing to fight anyone (when i was younger and dumber) thought I was a bad ass... I want to say that some of the toughest people I have ever met, are on this forum. Furthermore,  some of the strongest women in the world are on this forum...

 

I am in awe of some of your stories...  The way many of you beat this drug is what allowed myself not to believe i was crazy.

No one understand this! People tell me its in my mind, I have allergies, or migraines.. That the dose I was on was too small etc..

 

I am not crazy and yes I am getting better...

 

 

Link to comment
Share on other sites

[55...]

http://i157.photobucket.com/albums/t65/sunangel1776az/congratulations-3.jpg

 

I knew you could do it!

 

It takes a strong and determined person to get through this, and you did it.

 

S#

 

 

Link to comment
Share on other sites

[a8...]

Luis! 

 

I am SO happy for you.  You're such a genuinely nice guy--you deserve all the good health and happiness that is headed your way.

 

Peace be with you,

M

Link to comment
Share on other sites

Thanks everyone,  Woke up with head buzzing a bit and my arm is tight... but one day at a time...

 

blessings...

Link to comment
Share on other sites

[55...]

Thanks everyone,  Woke up with head buzzing a bit and my arm is tight... but one day at a time...

 

blessings...

 

Yes, one day at a time.

You will get there. Overall you sound like you're doing well.

Again, Congrats!

 

 

Link to comment
Share on other sites

Thanks Sigma...

I am still amazed what this little pill can do...  One month, and I was trapped.. Cold Turkey was too painful and my job was not understanding.

I literally feel like my brain is moving inside my head... sigh!!

You guys rock!

Link to comment
Share on other sites

Hi Luis,

 

I'm so glad you're feeling better, it's good to see you again!  Thank you so much for coming back to tell us how you're doing, I hope one day soon, we'll see a success story from you.  You're already a success though, that much is clear to me.  :yippee:

 

Pam

Link to comment
Share on other sites

[4c...]

I want to say something else... I live in NYC, grew up in one of the worst areas, willing to fight anyone (when i was younger and dumber) thought I was a bad ass... I want to say that some of the toughest people I have ever met, are on this forum. Furthermore,  some of the strongest women in the world are on this forum...

 

I am in awe of some of your stories...  The way many of you beat this drug is what allowed myself not to believe i was crazy.

No one understand this! People tell me its in my mind, I have allergies, or migraines.. That the dose I was on was too small etc..

 

I am not crazy and yes I am getting better...

 

 

 

Thats a great compliment  ;)

Link to comment
Share on other sites

3 weeks off... The head pressure is much much less.. But my moods are erratic.. One minute I am laughing and then next I am writing music for a requiem ....  Just get hyper and then so so down.. Is this normal?  I don't even dare say this to any doctor as they will just give me a prescription for some other poison..
Link to comment
Share on other sites

What you're experiencing is completely normal, and you're wise to keep this to yourself, you don't need more pills.  Just ride this out and expect some bumps along the way, but have faith in the knowledge that all of this will leave when your brain finally heals itself from the effects of the drug.
Link to comment
Share on other sites

You're writing a Requiem? Just heard the Brahms Requiem on the radio the other day, on a day I was feeling good. Did my best to sing along having performed it years and years ago.

 

I like seeing your posts here and there around this site. You're a wonderful person! Better things are coming your way . . .

Link to comment
Share on other sites

http://i1132.photobucket.com/albums/m575/maxmoo/Funny%20Pics/Greeting%20Cards/Happy%20Birthday%20and%20Good%20Job/way2go.gif
Link to comment
Share on other sites

Hey--

 

Good going.

 

Decreasing stimuli such as light, sound and social interaction can be helpful in a Klonopin withdrawal (2 nightmarish cold turkeys to my credit and trying to taper now).  Is it possible for you to get some time off from work so that you can heal up some more?

 

I might get some flak for this myself, but since grapefruit juice and green tea both contain compounds that extend the half-life of benzos, I'm using them now. In a rough situation, in terms of noxious stimuli.

 

Anyway, I'll think of  you. Here's hoping you don't go back to benzos.

 

jd :clap:

Link to comment
Share on other sites

Hey LP... :thumbsup: you rock you did it!  No u were never crazy and it wasn't it your "head"... the BENZO BEAST caused it.  You just keep going forward... yep you will have those protracted wds.. but you accomplished the worse part, finding the inner strength to get off of it, and YOU DID IT :yippee:  You are on your way to total healing.  It may take sometime, you will have ups and downs... just remember, you got off of it.  You know the hell these drugs are and what they did... you will handle the ups and downs and then they all start vanishing.... for your new life!!  My best to you and congrats again.  Always, Pattlu :thumbsup:
Link to comment
Share on other sites

Pattylu thank you so much for your words... I am going into my sleep routine and that encouragement gave me some peace.. ;D

 

They will vanish...  And I'll have a new love for life..

Link to comment
Share on other sites

HI GUYS,

 

A quick update. I am here wearing my klonopin tight fitting hat on my head, but it tolerable and I can manage.

I havent had a sleepless night in 2 weeks and I havent missed a day of work in 3 1/2 weeks ( ive been off 4 weeks 4 days)

This morning I had so much energy, was fixing up my office and then suddenly i got tired, but I just went with it.

 

As I type this I'm watching my son play mario brother galaxy on the wii, my daughter is eating pancakes at 9 pm!? and I'm just going with the flow...

 

I hope to update you soon on my complete healing...

 

 

Link to comment
Share on other sites

[a8...]

Hey,

 

I thought of you today. I was walking through Costco and started to feel weak and remembered what you said, "Some of the toughest people I have ever met, are on this forum. Furthermore,  some of the strongest women in the world are on this forum..."  It really gave me strength. 

 

Thanks,

 

M

Link to comment
Share on other sites

[4c...]
Thats awesome LP  :thumbsup: I love seeing your updates. I'm at 12 days off and have kept your posts in mind. Thanks for sharing....you keep inspiring me!
Link to comment
Share on other sites


×
×
  • Create New...